# SDR DALA2016062304888

- Difficulty date: June 22, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N929DL
- Make and model: Doug MD-88
- Aircraft serial: 49716
- Aircraft time: 72,281 hours, 54,378 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND CABIN EMERGENCY EXIT LIGHTS INOPERATIVE, ROW 15-23.  REPAIRED CONNECTOR AT ROW 15.  LIGHTS NOW OPERATE NORMAL.
